# SDR SIMA20140219004

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Part number: 14528169002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER FWD YOKE IS CRACKED.  R & R LT FWD LOWER YOKE IAW EO EM-54MR-386.
